# SDR SWAA2021082745022

- Difficulty date: April 26, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING; LWR INBOARD FIXED TRAILING EDGE PANEL 651FB FWD SEAL RETAINER HAS CRACKED ANGLE BRACKET / REMOVED AND REPLACED ANGLE BRACKET P/N 287A9152-24; ON FWD SEAL RETAINER OF RH WING PANEL 651FB IAW SRM 51-40-02-0G-0 AND BOEING DWG. 115A2710 REV. -. A-TAG # DF2009.
